The Bremermann-Dirichlet problem for q-plurisubharmonic functions
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 11 (1984) no. 2, p. 303-326
@article{ASNSP_1984_4_11_2_303_0,
     author = {Slodkowski, Zbigniew},
     title = {The Bremermann-Dirichlet problem for $q$-plurisubharmonic functions},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 11},
     number = {2},
     year = {1984},
     pages = {303-326},
     zbl = {0583.32046},
     mrnumber = {764948},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1984_4_11_2_303_0}
}
Slodkowski, Zbigniew. The Bremermann-Dirichlet problem for $q$-plurisubharmonic functions. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 11 (1984) no. 2, pp. 303-326. http://www.numdam.org/item/ASNSP_1984_4_11_2_303_0/

[1] A.D. Alexandrov, Almost everywhere existence of the second differential of a convex function and properties of convex surfaces connected with it (in Russian), Lenningrad State Univ. Ann. Math. Ser. 6 (1939), pp. 3-35.

[2] R. Basener, Boundaries for product algebras (Preprint).

[3] E. Bedford - B.A. Taylor, The Dirichlet problem for a complex Monge-Ampere equation, Inventiones Math., 37 (1976), pp. 1-44. | MR 445006 | Zbl 0315.31007

[4] H. Bremermann, On a generalized Dirichlet problem for plurisubharmonic functions and pseudoconvex domains. Characterization of Shilov boundaries, Trans. Amer. Math. Soc., 91 (1976), pp. 246-276. | MR 136766 | Zbl 0091.07501

[5] H. Buseman, Convex surfaces, Interscience, New York, 1958. | MR 105155 | Zbl 0196.55101

[6] N. Dunford - J.T. Schwartz, Linear operators, Part II, Spectral Theory, Interscience publishers, New York, 1963. | MR 1009163 | Zbl 0128.34803

[7] R.C. Gunning - H. Rossi, Analytic functions of several complex variables, Prentice-Hall Inc., Englewood Cliffs, 1965. | MR 180696 | Zbl 0141.08601

[8] R.L. Hunt - J.J. Murray, q-Plurisubharmonic functions and a generalized Dirichlet problem, Mich. Math. Journ., 25 (1978), pp. 299-316. | MR 512901 | Zbl 0378.32013

[9] M. Kalka, On a conjecture of Hunt and Murray concerning q-plurisubharmonic functions, Proc. Amer. Math. Soc., 73 (1979), pp. 30-34. | MR 512052 | Zbl 0413.35023

[10] R.T. Rockafellar, Convex analysis, Princeton University Press, Princeton, N. J., 1970. | MR 274683 | Zbl 0193.18401

[11] C.A. Rogers, Hausdorff measures, Cambridge University Press, 1970. | MR 281862 | Zbl 0204.37601

[12] Z. Slodkowski, Analytic multifunctions, pseudoconvex domains and uniform algebras. Talk at Conference on Banach Algebras and Several Complex Variables, Yale University, June, 1983. | Zbl 0587.32031

[13] Z. Slodkowski, Local maximum properties and q-plurisubharmonic functions in uniform algebras, submitted for publication.

[14] J.B. Walsh, Continuity of envelopes of plurisubharmonic functions, J. Math. Mech., 18 (1968), pp. 143-148. | MR 227465 | Zbl 0159.16002